# SDR SWIA2020012147955

- Difficulty date: January 8, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER CABIN FLOOR SUPPORT STRUCTURE RBL9 BETWEEN FS409.0 AND 409+112 HAS AREAS OF CORROSION AT FASTENER HOLES.       (C-CHECK)   RO:1/17/2020FOUND MULTIPLE LOCATION WITH 100% MATERIAL LOSS, CORROSION IS PRESENT ON MORE THAN 50% OF THE LENGTH OF PART. OUT OF LIMITS REF CRJ200 SRM 53-00-00.REMOVED AND REPLACED THE FLOOR BEAM AT RBL 9, FS409+5 TO FS409+118 REF BOMBARDIER REO.
